# SDR SIMA201804192005

- Difficulty date: April 7, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537534002
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR EXTERNAL UPPER SKIN IS CRACKED AT THE OUTBD AFT CORNER.  REPAIRED THE ELEVATOR SKIN IAW EO EM-53MR-XXXX.
